# SDR ASAA2015081712909

- Difficulty date: August 17, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 33,862 hours, 10,289 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Mast
- Part number: 346A28015
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON APU/HYDRAULIC SHROUD DRAIN, AFT UPPER DRAIN MOUNT.  ACFT GROUNDED. REPLACED APU SHROUD DRAIN/HYD VENT DRAIN MAST REF MM 28-25-07.  APPLIED STENCIL TO DRAIN MAST REF MM 51-21-99, EXTERIOR MARKING MANUAL SECT.3, PG16.
